MathSciNet Relay Station
MathSciNet bibliographic data
MR2458216 65J15 (49J40 65K10)
Qin, Xiaolong; Shang, Meijuan; Su, Yongfu Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems. Math. Comput. Modelling 48 (2008), no. 7-8, 1033–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement